# SDR SIMA200222203

- Difficulty date: July 4, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Part serial: 6631
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING SCHEDULED PS CHECK, MAINTENANCE REPORTED THE AFT CABIN EMERGENCY LIGHTS WOULD NOT TURN OFF.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN POWER SUPPLY UNIT 15WL IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
